Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2014, Volume 48, Issue 4, Pages 83–88 (Mi faa3154)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

The Topology of Adjacencies of Type $A$ and $D$ Lagrangian Singularities

V. D. Sedykh

Gubkin Russian State University of Oil and Gas

Abstract: Adjacencies of multisingularities of stable Lagrangian maps with singularities of types $A_\mu^\pm$ and $D_\mu^\pm$ are studied.

Keywords: Lagrangian map, multisingularity, adjacency index, Euler characteristic

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-4850.2012.1


DOI: https://doi.org/10.4213/faa3154

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2014, 48:4, 304–308

Bibliographic databases:

UDC: 515.16
Received: 26.10.2012

Citation: V. D. Sedykh, “The Topology of Adjacencies of Type $A$ and $D$ Lagrangian Singularities”, Funktsional. Anal. i Prilozhen., 48:4 (2014), 83–88; Funct. Anal. Appl., 48:4 (2014), 304–308

Citation in format AMSBIB
\Bibitem{Sed14}
\by V.~D.~Sedykh
\paper The Topology of Adjacencies of Type $A$ and $D$ Lagrangian Singularities
\jour Funktsional. Anal. i Prilozhen.
\yr 2014
\vol 48
\issue 4
\pages 83--88
\mathnet{http://mi.mathnet.ru/faa3154}
\crossref{https://doi.org/10.4213/faa3154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3372744}
\zmath{https://zbmath.org/?q=an:06434574}
\elib{https://elibrary.ru/item.asp?id=23421397}
\transl
\jour Funct. Anal. Appl.
\yr 2014
\vol 48
\issue 4
\pages 304--308
\crossref{https://doi.org/10.1007/s10688-014-0075-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000346483500010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919421577}


Linking options:
  • http://mi.mathnet.ru/eng/faa3154
  • https://doi.org/10.4213/faa3154
  • http://mi.mathnet.ru/eng/faa/v48/i4/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Sedykh, “On the topology of stable Lagrangian maps with singularities of types $A$ and $D$”, Izv. Math., 79:3 (2015), 581–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:183
    Full text:114
    References:22
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021